# SDR SWAA2013111122065

- Difficulty date: October 30, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 28,602 hours, 16,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL FWD ROW, 2ND HOLE FROM TOP CRACKED AT STATION 540, BETWEEN STRINGER 22L TO STRINGER 23L.  REPAIRED SKIN IAW ACO & EA.
